# SDR UPS07450564

- Difficulty date: August 8, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX AIR CONDITIONING BAY PANEL SUPPORT FRAME FOUND CORROSION AT STA 1018 TO STA 1045 LBL 58, CORROSION BLEND OUT 0.045" BY 1" BY 1" EXCEED SRM 53-10-01 FIG 1 LIMITS,  FX BS 987 TO BS 1060 LBL 58" FAIRING SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 1.
